# SDR WX0A201706163262

- Difficulty date: June 15, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N303NV
- Make and model: Airbus A319-112
- Aircraft serial: 2271
- Aircraft time: 38,301 hours, 25,018 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Overheated
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

BLUE HYD RESERVOIR OVERHEATED, EMERGENCY DECLARED, RESET BLUE HYD CIRCUIT BREAKER.
